Figari, Rodolfo (2008) Joint Excitation Probability for Two Harmonic Oscillators in Dimension One and the Mott Problem. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Joint Excitation Probability for Two Harmonic Oscillators in Dimension One and the Mott Problem
Creators:
CreatorsEmail
Figari, RodolfoUNSPECIFIED
Autor/s: Dell'Antonio G.F., Figari R., Teta A.
Date: 2008
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF MATHEMATICAL PHYSICS
Date: 2008
Volume: 49
Page Range: 042105-1-042105-20
Number of Pages: 0
Uncontrolled Keywords: quantum environment, cloud chamber
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6976

Actions (login required)

View Item View Item